BROWSE

Related Researcher

Author's Photo

Jung, Chang-Yeol
Analysis and computational methods Lab
Research Interests
  • Analysis, singular perturbations, uncertainty, numerical methods

ITEM VIEW & DOWNLOAD

Boundary layer analysis of nonlinear reaction-diffusion equations in a smooth domain

Cited 0 times inthomson ciCited 0 times inthomson ci
Title
Boundary layer analysis of nonlinear reaction-diffusion equations in a smooth domain
Author
Jung, Chang-YeolPark, EunheeTemam, Roger
Issue Date
2017-08
Publisher
WALTER DE GRUYTER GMBH
Citation
ADVANCES IN NONLINEAR ANALYSIS, v.6, no.3, pp.277 - 300
Abstract
In this article, we consider a singularly perturbed nonlinear reaction-diffusion equation whose solutions display thin boundary layers near the boundary of the domain. We fully analyse the singular behaviours of the solutions at any given order with respect to the small parameter epsilon, with suitable asymptotic expansions consisting of the outer solutions and of the boundary layer correctors. The systematic treatment of the nonlinear reaction terms at any given order is novel along the singular perturbation analysis. We believe that the analysis can be suitably extended to other nonlinear problems.
URI
https://scholarworks.unist.ac.kr/handle/201301/18151
URL
https://www.degruyter.com/view/j/anona.ahead-of-print/anona-2015-0148/anona-2015-0148.xml
DOI
10.1515/anona-2015-0148
ISSN
2191-9496
Appears in Collections:
PHY_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU